# SDR CALA2025032603189

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 107,031 hours, 10,834 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Lock
- Condition: Broken
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN E&E BAY ACCESS HATCH LOCK BROKEN. REMOVED AND REPLACED LOCK IN REF AMM 52-53-01.
